RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 5(395), Pages 187–188 (Mi umn9380)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The general Krichever genus

V. M. Buchstaber

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9380

Full text: PDF file (362 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:5, 979–981

Bibliographic databases:

MSC: 55N22
Presented: С. П. Новиков
Accepted: 30.08.2010

Citation: V. M. Buchstaber, “The general Krichever genus”, Uspekhi Mat. Nauk, 65:5(395) (2010), 187–188; Russian Math. Surveys, 65:5 (2010), 979–981

Citation in format AMSBIB
\Bibitem{Buc10}
\by V.~M.~Buchstaber
\paper The general Krichever genus
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 5(395)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9380}
\crossref{https://doi.org/10.4213/rm9380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2767913}
\zmath{https://zbmath.org/?q=an:1226.55004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..65..979B}
\elib{http://elibrary.ru/item.asp?id=20423101}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 5
\pages 979--981
\crossref{https://doi.org/10.1070/RM2010v065n05ABEH004708}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000286623200007}
\elib{http://elibrary.ru/item.asp?id=16978437}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955635928}


Linking options:
  • http://mi.mathnet.ru/eng/umn9380
  • https://doi.org/10.4213/rm9380
  • http://mi.mathnet.ru/eng/umn/v65/i5/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Yu. Bun'kova, “Addition theorem for the deformed Baker–Akhiezer function”, Russian Math. Surveys, 65:6 (2010), 1175–1177  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. M. Buchstaber, E. Yu. Bun'kova, “Krichever Formal Groups”, Funct. Anal. Appl., 45:2 (2011), 99–116  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Buchstaber V.M., Terzic S., “Toric Genera of Homogeneous Spaces and their Fibrations”, Int. Math. Res. Notices, 2013, no. 6, 1324–1403  crossref  mathscinet  zmath  isi  elib  scopus
    4. V. M. Buchstaber, E. Yu. Netay, “$\mathbb{C}P(2)$-multiplicative Hirzebruch genera and elliptic cohomology”, Russian Math. Surveys, 69:4 (2014), 757–759  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:476
    Full text:151
    References:67
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020